I have been reading about transfinite diameter and its applications to number theory and have been hunting for the following paper for quite a while:
Cantor D.: On an extension of the definition of transfinite diameter and some applications, J. reine Angew. Math., vol. 316 (1980), pp. 160-207.
Unfortunately, I am an undergraduate and have no access to MathSciNet or other resources which provide papers for free. The only links I got results from are ones accepting a payment which is completely outside my financial capacity. From some advice I got in a previous similar reference-request post, I tried an interlibrary loan but due to the pandemic and no nearby libraries, that hasn't been successful so far. I would really appreciate a link to the full text of the above reference. Thank you.